# SDR A6WA201040779

- Difficulty date: October 17, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 25,599 hours, 24,597 cycles
- Engine: Ge CF343B1
- System (JASC): 2710 · Aileron Control System
- Part: Control Wheel
- Condition: Binding
- Location: Ailerons
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON LANDING FELT AILERONS BINDING (HARD TO MOVE) AND DURING POST FLIGHT AILERON CHECK A MECHANICAL RATCHETING CAN BE FELT IN BOTH CONTROL WHEELS.  R & R CAPTS CONTROL WHEEL SHAFT FWD AND AFT BEARINGS IAW AMM CH 27-11-01.
